Nagoya Mathematical Journal

A global estimate for the Diederich–Fornaess index of weakly pseudoconvex domains

Masanori Adachi and Judith Brinkschulte

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A uniform upper bound for the Diederich–Fornaess index is given for weakly pseudoconvex domains whose Levi form of the boundary vanishes in -directions everywhere.

Article information

Source
Nagoya Math. J., Volume 220 (2015), 67-80.

Dates
Received: 7 January 2014
Revised: 3 July 2014
Accepted: 31 October 2014
First available in Project Euclid: 1 December 2015

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1448980487

Digital Object Identifier
doi:10.1215/00277630-3335655

Mathematical Reviews number (MathSciNet)
MR3429725

Zentralblatt MATH identifier
1334.32013

Subjects
Primary: 32V15: CR manifolds as boundaries of domains
Secondary: 32V40: Real submanifolds in complex manifolds

Keywords
Diederich–Fornaess index $\overline{\partial }$-equation with regularity on pseudoconvex domains

Citation

Adachi, Masanori; Brinkschulte, Judith. A global estimate for the Diederich–Fornaess index of weakly pseudoconvex domains. Nagoya Math. J. 220 (2015), 67--80. doi:10.1215/00277630-3335655. https://projecteuclid.org/euclid.nmj/1448980487


Export citation

References

  • [1] M. Adachi, On the ampleness of positive CR line bundles over Levi-flat manifolds, Publ. Res. Inst. Math. Sci. 50 (2014), 153–167.
  • [2] B. Berndtsson and P. Charpentier, A Sobolev mapping property of the Bergman kernel, Math. Z. 235 (2000), 1–10.
  • [3] J. Brinkschulte, The $\overline{\partial}$-problem with support conditions on some weakly pseudoconvex domains, Ark. Mat. 42 (2004), 259–282.
  • [4] J. Cao, M.-C. Shaw, and L. Wang, Estimates for the $\overline{\partial }$-Neumann problem and nonexistence of $\mathcal{C}^{2}$ Levi-flat hypersurfaces in $\mathbb{C} \mathbb{P} ^{n}$, Math. Z. 248 (2004), 183–221; Correction, Math. Z. 248 (2004), 223–225.
  • [5] D. Chakrabarti and M.-C. Shaw, $L^{2}$ Serre duality on domains in complex manifolds and applications, Trans. Amer. Math. Soc. 364, no. 7 (2012), 3529–3554.
  • [6] J.-P. Demailly, Complex Analytic and Differential Geometry, preprint, https://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf (accessed September 16, 2015).
  • [7] K. Diederich and J. E. Fornaess, Pseudoconvex domains: Bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), 129–141.
  • [8] K. Diederich and J. E. Fornaess, Pseudoconvex domains: An example with nontrivial Nebenhülle, Math. Ann. 225 (1977), 275–292.
  • [9] H. Donnelly and C. Fefferman, $L^{2}$-cohomology and index theorem for the Bergman metric, Ann. of Math. (2) 118 (1983), 593–618.
  • [10] S. Fu and M.-C. Shaw, The Diederich–Fornaess exponent and non-existence of Stein domains with Levi-flat boundaries, published electronically 25 November 2014.
  • [11] P. S. Harrington and M.-C. Shaw, The strong Oka’s lemma, bounded plurisubharmonic functions and the $\overline{\partial}$-Neumann problem, Asian J. Math. 11 (2007), 127–139.
  • [12] T. Ohsawa and N. Sibony, Bounded p.s.h. functions and pseudoconvexity in Kähler manifolds, Nagoya Math. J. 149 (1998), 1–8.